# SDR SWIA201642364

- Difficulty date: June 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 19,686 hours, 16,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS  847+16 HAS CORROSION BETWEEN STRINGERS 26L AND 26R.  REPAIRED THE FRAME IAW EA. LEAK CHECKED GOOD.
